MINIMIZATION OF AN INDEFINITE QUADRATIC FUNCTION WITH LINEAR CONSTRAINTS

被引:0
|
作者
ANAND, P [1 ]
SWARUP, K [1 ]
机构
[1] UNIV DELHI,FAC MATH,DELHI 1,INDIA
来源
EKONOMICKO-MATEMATICKY OBZOR | 1970年 / 6卷 / 04期
关键词
D O I
暂无
中图分类号
F [经济];
学科分类号
02 ;
摘要
引用
收藏
页码:380 / 388
页数:9
相关论文
共 50 条
  • [1] Indefinite stochastic linear quadratic control with integral quadratic constraints
    Ma, Hongji
    Zhang, Weihai
    Hou, Ting
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2006, 13 : 806 - 811
  • [2] THE NUMERICAL MINIMIZATION METHOD OF A CONVEX QUADRATIC FUNCTION UNDER LINEAR CONSTRAINTS
    RAKETSKII, VM
    [J]. DOKLADY AKADEMII NAUK BELARUSI, 1983, 27 (04): : 297 - 300
  • [3] INDEFINITE QUADRATIC PROGRAMMING WITH NON-LINEAR CONSTRAINTS
    SWARUP, K
    [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1967, 47 (06): : 411 - &
  • [4] GLOBAL MINIMIZATION OF INDEFINITE QUADRATIC-FUNCTIONS SUBJECT TO BOX CONSTRAINTS
    HANSEN, P
    JAUMARD, B
    RUIZ, M
    XIONG, JJ
    [J]. NAVAL RESEARCH LOGISTICS, 1993, 40 (03) : 373 - 392
  • [5] THE REGULAR INDEFINITE LINEAR-QUADRATIC PROBLEM WITH LINEAR ENDPOINT CONSTRAINTS
    SOETHOUDT, JM
    TRENTELMAN, HL
    [J]. SYSTEMS & CONTROL LETTERS, 1989, 12 (01) : 23 - 31
  • [6] On Indefinite Quadratic Optimization over the Intersection of Balls and Linear Constraints
    Temadher A. Almaadeed
    Saeid Ansary Karbasy
    Maziar Salahi
    Abdelouahed Hamdi
    [J]. Journal of Optimization Theory and Applications, 2022, 194 : 246 - 264
  • [7] On Indefinite Quadratic Optimization over the Intersection of Balls and Linear Constraints
    Almaadeed, Temadher A.
    Karbasy, Saeid Ansary
    Salahi, Maziar
    Hamdi, Abdelouahed
    [J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2022, 194 (01) : 246 - 264
  • [8] On a solution method in indefinite quadratic programming under linear constraints
    Tran Hung Cuong
    Lim, Yongdo
    Nguyen Dong Yen
    [J]. OPTIMIZATION, 2024, 73 (04) : 1087 - 1112
  • [9] GLOBAL MINIMIZATION OF INDEFINITE QUADRATIC PROBLEMS
    PARDALOS, PM
    GLICK, JH
    ROSEN, JB
    [J]. COMPUTING, 1987, 39 (04) : 281 - 291
  • [10] On the Indefinite Quadratic Fractional Optimization with Two Quadratic Constraints
    Fallahi, S.
    Salahi, M.
    [J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2014, 162 (01) : 249 - 256